Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

High cholesterol, have headache, mild BP, chest pain , muscle pain causing blurred vision, taking lipitor. Is it worrisome?

I am 53. Female. Cholesterol of 6.8 taking lipitor 40mgs but not consistantly. Weight 9 stone Height 5 Ft. Today have headache, blood pressure of 152/105 just now, darting ? chest pain/ ? muscle pain left side this am vision seems slightly blurred . On no medication for blood pressure. Was 150/90 last saturday. No HX of BP raised. Mother had CABY x 3 at 80 years. am at work- should I be concerned
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It is universally accepted that, any history of cardiac disease with risk factors like hypertension and dyslipidemia (high cholesterol) should call a cardiac check up.
As you have left sided chest pain, it is possible that you have cardiac pain. your first time recording of high BP need not worry you but, a cardiac consultation with EKG will help you in diagnosis.
All the best.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor